# SDR DALA2025041702981

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,379 hours, 31,735 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3141 - ATB - DUE TO CABIN TEMP BEING UNCONTROLLABLE. FWD TRIM AIR SYS WAS ALREADY ON MEL. CORRECTIVE ACTION: REPLACED TRIM AIR PRV, AND TRIM AIR VALVE, PACK 1 REHEATER, CONDENSER, AND TEMP SENSORS DUE TO INDICATION. PACK 1 AND 2 FLOW CONTROL VALVES REPLACED. PACK 1 FLOW INDICATION DEFERRED PER MEL. (LP: 7081210)
